Alert archive / Florida / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 14, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Mar 26, 2005, 11:11 AM CST for Okaloosa County, Santa Rosa County, Florida. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 26, 2005, 11:11 AM CST (17:11 UTC)
- Expired
- Mar 26, 2005, 12:15 PM CST
- In force
- 64 min
- Issued by
- NWS Mobile, AL
- Area
- Counties, with a storm outline in the text
Counties Okaloosa County, FL, Santa Rosa County, FL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 26, 9:40 AM CST | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 5.2 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 469 J/kg
- Mixed-layer CIN
- -122 J/kg
- Mixed-layer LCL
- 668 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 170 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KMOB 261712
SVRMOB
FLC091-113-261815-
/O.NEW.KMOB.SV.W.0014.050326T1711Z-050326T1815Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
1111 AM CST SAT MAR 26 2005
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
OKALOOSA COUNTY IN NORTHWEST FLORIDA
SANTA ROSA COUNTY IN NORTHWEST FLORIDA
* UNTIL 1215 PM CST
* AT 1109 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE OR LARGER HAIL.
THIS STORM WAS LOCATED NEAR HAROLD...OR ABOUT 15 MILES NORTH OF
NAVARRE...AND MOVING NORTHEAST AT 45 MPH.
THIS STORM HAS DROPPED GOLFBALL SIZED HAIL ON THE PENSACOLA AREA ALONG
WITH THE AVALON AREA.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
HOLT AND GALLIVER BY 1125 AM CST
MILLIGAN BY 1130 AM CST
BAKER AND CANNON TOWN BY 1135 AM CST
CRESTVIEW AIRPORT BY 1140 AM CST
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
TAKE COVER IN A STURDY SHELTER UNTIL THE STORM HAS PASSED.
LAT...LON 3065 8709 3046 8694 3072 8637 3099 8638
3099 8660
$$3 follow-up statements
000
WWUS54 KMOB 261734
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1133 AM CST SAT MAR 26 2005
FLC091-113-261815-
/O.CON.KMOB.SV.W.0014.000000T0000Z-050326T1815Z/
OKALOOSA FL-SANTA ROSA FL-
1133 AM CST SAT MAR 26 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1215 PM CST FOR EAST
CENTRAL SANTA ROSA AND NORTHERN OKALOOSA COUNTIES...
AT 1130 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
OR LARGER HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
WAS LOCATED NEAR BAKER...OR ABOUT 8 MILES WEST OF CRESTVIEW...MOVING
NORTHEAST AT 45 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
HOLT BY 1120 AM CST
GALLIVER BY 1125 AM CST
BAKER AND MILLIGAN BY 1130 AM CST
CANNON TOWN BY 1135 AM CST
BLACKMAN BY 1140 AM CST
PEADEN...CAMPTON AND ESCAMBIA FARMS BY 1145 AM CST
LAT...LON 3065 8709 3046 8694 3072 8637 3099 8638
3099 8660
$$000
WWUS54 KMOB 261756
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1152 AM CST SAT MAR 26 2005
FLC091-113-261815-
/O.CON.KMOB.SV.W.0014.000000T0000Z-050326T1815Z/
OKALOOSA FL-SANTA ROSA FL-
1152 AM CST SAT MAR 26 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1215 PM CST FOR
NORTHERN OKALOOSA COUNTY...
...THE SEVERE THUNDERSTORMS WARNING FOR SANTA ROSA COUNTY HAS BEEN
CANCELLED...
AT 1151 AM CST...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR LAUREL HILL...OR ABOUT 14 MILES NORTH OF
CRESTVIEW...MOVING NORTHEAST AT 45 MPH. THIS STORM HAS MOVED OUT OF
SANTA ROSA COUNTY...THUS THE WARNING FOR SANTA ROSA COUNTY HAS BEEN
CANCELLED.
THE SEVERE THUNDERSTORM WILL BE NEAR...
PEADEN...CAMPTON...BLACKMAN AND AUBURN BY 1140 AM CST
6 MILES SOUTHEAST OF ESCAMBIA FARMS BY 1145 AM CST
LAUREL HILL BY 1150 AM CST
SVEA BY 1155 AM CST
LAT...LON 3065 8709 3046 8694 3072 8637 3099 8638
3099 8660
$$000
WWUS54 KMOB 261756 RRA
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1152 AM CST SAT MAR 26 2005
FLC091-113-261815-
/O.CON.KMOB.SV.W.0014.000000T0000Z-050326T1815Z/
OKALOOSA FL-SANTA ROSA FL-
1152 AM CST SAT MAR 26 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1215 PM CST FOR
NORTHERN OKALOOSA COUNTY...
...THE SEVERE THUNDERSTORMS WARNING FOR OKALOOSA COUNTY HAS BEEN
CANCELLED...
AT 1151 AM CST...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR LAUREL HILL...OR ABOUT 14 MILES NORTH OF
CRESTVIEW...MOVING NORTHEAST AT 45 MPH. THIS STORM HAS MOVED OUT OF
OKALOOSA COUNTY...THUS THE WARNIGN FOR OKALOOSA COUNTY HAS BEEN
CANCELLED.
THE SEVERE THUNDERSTORM WILL BE NEAR...
PEADEN...CAMPTON...BLACKMAN AND AUBURN BY 1140 AM CST
6 MILES SOUTHEAST OF ESCAMBIA FARMS BY 1145 AM CST
LAUREL HILL BY 1150 AM CST
SVEA BY 1155 AM CST
LAT...LON 3065 8709 3046 8694 3072 8637 3099 8638
3099 8660
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 10:00 AM CST, 1 hour 11 minutes earlier.
Area forecast discussion, Mar 26, 10:00 AM CST, 1 hour 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 1000 AM CST SAT MAR 26 2005 .UPDATE...ZONE PACKAGE UPDATE TO REMOVE DENSE FOG ADVISORY AND ADD SVR TSRA WATCH 86 (IN EFFECT UNTIL 4 PM CDT). FOG HAS LIFTED EARLIER THAN ORIGINALLY ANTICIPATED. CURRENTLY...WE HAVE A FEW STRONG TO SEVERE CELLS OFFSHORE. SPEED HAVE BEEN BOUNCING AROUND IN THE 25 TO 35 KNOTS RANGE WITH THE STRONGER CELLS. 16/ *********************** PREVIOUS ************************ && .SHORT TERM...(TODAY...TONIGHT AND EARLY SUNDAY) THE LATEST SURFACE ANALYSIS SHOWS AN AREA OF LOW PRESSURE DEVELOPING OVER SOUTH TEXAS WITH A WARM FRONT STRETCHING FROM SOUTHEAST TEXAS EASTWARD ACROSS EXTREME SOUTH MISSISSIPPI...ALABAMA AND GEORGIA. SOUTH OF THE WARM FRONT AREAS OF DENSE FOG HAVE DEVELOPED THIS MORNING AND WILL LIKELY PERSIST THRU MID TO LATE MORNING IN MANY AREAS. AS THE FOG AND LOW CLOUDS GRADUALLY DISSIPATE BY EARLY AFTERNOON...EXPECT THE TEXAS LOW TO START DRIFTING NORTHEASTWARD AS A STRONG UPPER SHORTWAVE DIGS IN OVER WEST TEXAS. THE SHORTWAVE CUTS OFF OVER NORTH CENTRAL TEXAS BY MIDNIGHT TONIGHT WHILE THE ETA AND UKMET AGREE ON TAKING THE SURFACE LOW INTO SOUTHERN MS BY THE SAME TIME. THE GFS IS A BIT FASTER WITH THE LOW OVER NORTH MS BY MIDNIGHT. PREFER THE ETA AND UKMET SOLUTIONS AT THIS TIME. AHEAD OF THE APPROACHING LOWS...EXPECT SCATTERED STORMS TO DEVELOP OVER THE AREA BY THIS AFTERNOON AS A VORT MAX EXITS TEXAS AND TRACKS ACROSS THE AREA DURING THE AFTERNOON. STORMS SHOULD BECOME MORE NUMEROUS THIS EVENING AS THE SURFACE LOW APPROACHES...PLACING THE AREA DEEP IN THE WARM SECTOR WITH A STRONG DIFFLUENT JET OVERHEAD. THE ETA SHOWS 1500-2000 CAPES NOSING INTO THE AREA BY MID AFTERNOON AND DRIFTING EASTWARD OVER THE WESTERN FLORIDA PANHANDLE DURING THE EVENING. THIS COUPLED WITH A STRONG DIFFLUENT JET OVERHEAD SUGGESTS THE THREAT OF STRONG STORMS DEVELOPING OVER THE COASTAL WATERS FROM THIS AFTERNOON THROUGH THE EVENING AND TRACKING NORTHEASTWARD ACROSS MUCH OF SOUTH ALABAMA AND THE WESTERN FLORIDA PANHANDLE. ALTHO THIS THREAT CONTINUES AFTER MIDNIGHT...A SECOND THREAT APPROACHES IN THE FORM OF A SQUALL LINE DEVELOPING AHEAD OF THE APPROACHING COLD FRONT FROM THE WEST. THE SQUALL LINE PUSHES ACROSS MAINLY THE SOUTHERN HALF OF THE CWA...TO INCLUDE THE COASTAL WATERS...DURING THE EARLY SUNDAY MORNING HOURS. AS FOR SEVERE WEATHER...THE ETA SHOWS BEST INSTABILITIES AND LOW LEVEL CONVERGENCE OVER THE AREA THIS AFTERNOON...SO COULD SEE A FEW STORMS PULSE SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREAT THRU THIS EVENING...ALTHO AN ISOLATED TORNADO CANNOT BE RULED OUT. BEST WIND SHEAR AND INSTABILITIES POOL OVER THE ALABAMA COASTAL COUNTIES AND THE WESTERN FLORIDA PANHANDLE BY EARLY SUNDAY MORNING...SO STORMS ASSOCIATED WITH THE SQUALL LINE...AND/OR AHEAD OF THE SQUALL LINE COULD BE SEVERE WITH DAMAGING WINDS AND ISOLATED TORNADOES BEING THE MAIN THREAT. EXPECT THE SQUALL LINE AND BEST THREAT OF SEVERE WEATHER TO PUSH EAST OF DESTIN BY NOONISH SUNDAY...BUT TIMING IS STILL UNCERTAIN. SUNDAY AFTERNOON AND MONDAY...BY SUNDAY AFTERNOON AND EVENING... BEHIND THE SQUALL LINE WE SEE A STRONG VORTMAX. SOME SCT TSTMS COULD FOLLOW WITH SOME SEVERE BUT WE SAY SO WITH SOME APPREHENSION AND A WARY EYE ON WHAT WILL HAPPEN IN LIGHT OF WHAT THE GFS IS DOING WITH THIS. THUS FOR THE REMAINING PERIOD 4 THROUGH 5...THE GFS WILL EVENTUALLY BLEND INTO THE FINAL SOLUTION INTO THE EXTENDED PERIODS. && .EXTENDED...SHOULD BE PRETTY QUIET DURING MOST OF THIS WEEK SAVE THURSDAY WHEN THE NEXT TROUGH DIGS OVER THE MISSISSIPPI VALLEY AND SHOWING SIGNS THAT IT WANTS TO INITIALLY NEGATIVELY TILT. AFTER THE ATTENDANT FRONT PASSES...IT SEEMS TO STRETCH OUT INTO A POSITIVE TILT TO GET RID OF THE MOMENTUM ANOMALY IT WOULD BRING...AND STALL OVER THE PIEDMONT. THAT COULD GET US INTO A SOUPY STATIONARY FRONTAL SITUATION LEAVING US WITH A WET WEEKEND. HOWEVER THAT IS NOT REFLECTED IN MEX NUMBERS AND THUS WILL NOT APPEAR IN PRODUCTS ISSUED THIS MORNING. NONETHELESS IT IS SOMETHING TO CONSIDER...AND...IN ANY CASE...THE GFS WANTS TO COOL THINGS CONSIDERABLY AT THAT POINT. && .MARINE...THE WEAK AREA OF LOW PRESSURE DEVELOPING OVER SOUTH TEXAS WILL HELP MAINTAIN A LIGHT ONSHORE FLOW TODAY. ONSHORE WINDS AND SEAS WILL INCREASE A BIT FROM LATE THIS AFTERNOON THROUGH EARLY SUNDAY MORNING AS THE TEXAS LOW MOVES NORTHEAST INTO CENTRAL MISSISSIPPI BY SUNDAY MORNING. THE LOW WILL BRING SCATTERED SHOWERS AND THUNDERSTORMS TO THE AREA BEGINNING THIS AFTERNOON...THEN BECOMING MORE NUMEROUS THIS EVENING. A SQUALL LINE IS EXPECTED TO DEVELOP AHEAD OF A COLD FRONT AND MOVE ACROSS THE MARINE WATERS SUNDAY MORNING WITH NUMEROUS STORMS BRINGING STRONG GUSTY WINDS... HEAVY DOWNPOURS AND FREQUENT LIGHTNING. AFTER THE SQUALL LINE WOULD LEAVE SOME SCT TSTMS...A COUPLE OF SEVERE ONES POSSIBLE...BEFORE A COLD FRONT FOLLOWS AND PUSHES ACROSS THE AREA LATER SUNDAY AFTERNOON AND EVENING. A STRONG OFFSHORE FLOW WILL DEVELOP BEHIND THE FRONT AND CONTINUE THROUGH MIDDAY MONDAY. WINDS AND SEAS WILL GRADUALLY SUBSIDE LATE MONDAY INTO TUESDAY. && .FIRE WEATHER...A WET WEEKEND LEAVES US WITH LITTLE TO REPORT EXCEPT THAT THE MIN RH COULD GET MARGINAL TUESDAY. INITIAL THINKING IS HIGH 30S BUT THIS CAN CHANGE OVER TIME. NOTHING ELSE OF PARTICULAR IMPORT. && .PRELIMINARY POINT TEMPS/POPS... MOBILE 78 62 77 48 / 40 90 30 10 PENSACOLA 76 66 74 52 / 40 90 50 10 DESTIN 76 66 72 54 / 40 90 60 10 EVERGREEN 81 63 75 49 / 50 90 50 10 WAYNESBORO 81 62 72 46 / 50 90 40 10 CAMDEN 81 62 75 49 / 50 90 50 10 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...DENSE FOG ADVISORY THRU 11 AM ALZ059>064. FL...DENSE FOG ADVISORY THRU 11 AM FLZ001>006. MS...NONE. &&
Hazardous weather outlook, Mar 26, 6:00 AM CST, 5 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 600 AM CST SAT MAR 26 2005 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-261800- BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE-CONECUH- COVINGTON-CRENSHAW-ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND-GEORGE- GREENE-MOBILE COASTAL-MOBILE INLAND-MONROE-OKALOOSA COASTAL- OKALOOSA INLAND-PERRY-SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE- WASHINGTON-WAYNE-WILCOX- 600 AM CST SAT MAR 26 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST ALABAMA...SOUTHEAST MISSISSIPPI AND THE EXTREME WESTERN PORTION OF THE FLORIDA PANHANDLE. .DAY ONE...TODAY AND TONIGHT ...A DENSE FOG ADVISORY IS IN EFFECT FOR PORTIONS OF SOUTHWEST ALABAMA AND THE WESTERN FLORIDA PANHANDLE THIS MORNING... ...THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS FROM THIS MORNING THROUGH TONIGHT... AREAS OF DENSE FOG WILL GRADUALLY LIFT BY MID TO LATE MORNING. SCATTERED THUNDERSTORMS WILL BEGIN TO DEVELOP OVER THE COASTAL WATERS THIS MORNING. SOME OF THESE STORMS WILL BEGIN TO PUSH INLAND OVER SOUTH ALABAMA AND THE WESTERN FLORIDA PANHANDLE DURING THE MORNING HOURS. A FEW OF THESE STORMS COULD BECOME STRONG OR EVEN SEVERE WITH THE POTENTIAL FOR STRONG DOWNBURST WINDS AND LARGE HAIL. NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER THE AREA THIS AFTERNOON AND EVENING AS A STRONG STORM SYSTEM DEVELOPS OVER TEXAS AND BEGINS TO PUSH EASTWARD. A FEW STORMS COULD BE STRONG TO SEVERE AS A SERIES OF UPPER LEVEL DISTURBANCES INTERACT WITH INCREASING GULF MOISTURE AND INSTABILITIES. THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE LARGE HAIL...DAMAGING WINDS AND POSSIBLY ISOLATED TORNADOES. A BETTER CHANCE OF SEVERE STORMS WILL BE OVERNIGHT AS A SQUALL LINE IS EXPECTED TO MOVE ACROSS THE REGION EARLY SUNDAY MORNING. STRONG DAMAGING WINDS AND ISOLATED TORNADOES ARE POSSIBLE ALONG AND IN ADVANCE OF THE SQUALL LINE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... BY MID TO LATE SUNDAY MORNING THE SQUALL LINE OF STRONG TO SEVERE STORMS IS EXPECTED TO PUSH EAST OF THE AREA. DURING SUNDAY AFTERNOON...SOME ISOLATED TO SCATTERED THUNDERSTORMS COULD DEVELOP AS THE STORM SYSTEMS TRACKS ACROSS THE TENNESSEE VALLEY AND DRAGS A COLD FRONT ACROSS THE AREA LATE SUNDAY AFTERNOON AND EARLY EVENING. A FEW STORMS COULD BECOME STRONG ENOUGH TO PRODUCE LARGE HAIL AND STRONG DOWNBURST WINDS. HOWEVER...WIDESPREAD SEVERE WEATHER IS NOT EXPECTED SUNDAY AFTERNOON OR EVENING AT THIS TIME. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED FROM SUNDAY NIGHT THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGERS WILL LIKELY BE REQUIRED FROM LATE THIS AFTERNOON THROUGH THE OVERNIGHT HOURS.
In the hours before
Special weather statement, Mar 26, 5:47 AM CST, 5 hours 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 547 AM CST SAT MAR 26 2005 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-261900- BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE-CONECUH- COVINGTON-CRENSHAW-ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND-GEORGE- GREENE-MOBILE COASTAL-MOBILE INLAND-MONROE-OKALOOSA COASTAL- OKALOOSA INLAND-PERRY-SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE- WASHINGTON-WAYNE-WILCOX- 547 AM CST SAT MAR 26 2005 ...MODERATE RISK OF SEVERE THUNDERSTORMS FROM THIS MORNING THROUGH TONIGHT... SCATTERED THUNDERSTORMS WILL BEGIN TO DEVELOP OVER THE COASTAL WATERS THIS MORNING. SOME OF THESE STORMS WILL BEGIN TO PUSH INLAND OVER SOUTH ALABAMA AND THE WESTERN FLORIDA PANHANDLE DURING THE MORNING HOURS. A FEW OF THESE STORMS COULD BECOME STRONG OR EVEN SEVERE WITH THE POTENTIAL FOR STRONG DOWNBURST WINDS AND LARGE HAIL. THUNDERSTORMS WILL BECOME MORE NUMEROUS THIS AFTERNOON AND EVENING ACROSS PORTIONS OF SOUTHEAST MISSISSIPPI...SOUTH ALABAMA AND THE WESTERN FLORIDA PANHANDLE AS A STRONG STORM SYSTEM DEVELOPING OVER TEXAS BEGINS TO PUSH EASTWARD. A FEW OF THESE STORMS COULD BECOME SEVERE...POSSIBLY PRODUCING LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. A BETTER CHANCE OF SEVERE STORMS IS EXPECTED FROM LATE THIS EVENING THROUGH EARLY TO MID SUNDAY MORNING AS A SQUALL LINE DEVELOPS TONIGHT AHEAD OF A COLD FRONT PUSHING OUT OF EAST TEXAS. THE SQUALL LINE IS EXPECTED TO PUSH INTO SOUTHEAST MISSISSIPPI TOWARD MIDNIGHT ...THEN ACROSS SOUTHWEST ALABAMA AND THE WESTERN FLORIDA PANHANDLE DURING THE EARLY SUNDAY MORNING HOURS. STRONG DAMAGING WINDS AND ISOLATED TORNADOES ARE POSSIBLE ALONG AND IN ADVANCE OF THIS SQUALL LINE. THE LINE OF STRONG TO SEVERE STORMS IS EXPECTED TO PUSH EAST OF A LUVERNE TO CRESTVIEW TO DESTIN LINE BY MID SUNDAY MORNING... WITH THE THREAT OF SEVERE WEATHER QUICKLY DIMINISHING IN ITS WAKE. PERSONS PLANNING OUTDOOR ACTIVITIES LATE SATURDAY AS WELL AS THOSE PLANNING EASTER MORNING FESTIVITIES SHOULD KEEP UP WITH THE LATEST DEVELOPMENTS ON THIS WEATHER SITUATION. BE PREPARED TO MOVE ANY ACTIVITIES INDOORS...INSIDE A STRONG STRUCTURE WITH STORM SHELTER CAPABILITIES. HAVING A NOAA WEATHER RADIO ON HAND WITH AN ALERT FUNCTION IS ALSO A VERY GOOD IDEA...ESPECIALLY FOR STORMS THAT MOVE THROUGH IN THE MIDDLE OF THE NIGHT WHEN PEOPLE TYPICALLY DO NOT WATCH THE TELEVISION. NEWS MEDIA AND OTHER PARTNERS INVOLVED WITH NWS SEVERE WEATHER OPERATIONS SHOULD PREPARE WITH ADEQUATE STAFFING AND RESOURCES TO HANDLE THIS EXPECTED PERIOD OF SEVERE WEATHER. ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT OFFICIALS WILL LIKELY BE REQUIRED LATE SATURDAY AFTERNOON INTO THE OVERNIGHT HOURS. STAY TUNED FOR FURTHER UPDATES FROM THE NATIONAL WEATHER SERVICE.
Special weather statement, Mar 26, 10:14 AM CST, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 1014 AM CST SAT MAR 26 2005 ALZ064-FLZ002-004-006-261715- LOWER BALDWIN-COASTAL OKALOOSA-COASTAL ESCAMBIA-COASTAL SANTA ROSA- INCLUDING THE CITIES OF...DESTIN...FORT WALTON BEACH...NAVARRE AND PENSACOLA... 1014 AM CST SAT MAR 26 2005 ...STRONG THUNDERSTORMS ARE BEING DETECTED JUST OFFSHORE OF BALDWIN...OKALOOSA...ESCAMBIA AND SANTA ROSA COUNTIES... AT 1010 AM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM 5 MILES SOUTH OF DESTIN TO 10 MILES SOUTH OF PALMETTO BEACH...AND MOVING EASTNORTHEAST AT 25 MPH. THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND...GULF SHORES...ORANGE BEACH...PENSACOLA BEAC...GULF BREEZE AND FORT WALTON THROUGH 1115 AM CST. THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 20 TO 30 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CST SATURDAY AFTERNOON FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 10:36 AM CST | Severe Thunderstorm Warning | MOB | Escambia, Santa Rosa | 39 min |
| Mar 26, 11:49 AM CST | Severe Thunderstorm Warning | MOB | Okaloosa | 41 min |
| Mar 26, 3:15 PM CST | Severe Thunderstorm Warning | MOB | Escambia, Santa Rosa | 45 min |
| Mar 26, 4:04 PM CST | Severe Thunderstorm Warning | MOB | Santa Rosa | 26 min |
| Mar 26, 4:40 PM CST | Severe Thunderstorm Warning | MOB | Escambia, Santa Rosa | 50 min |
| Mar 26, 5:27 PM CST | Severe Thunderstorm Warning | MOB | Okaloosa, Santa Rosa | 33 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.